Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Headache from Adderall? IsoM

Posted by zenclear on February 13, 2003, at 13:37:17

In reply to Re: Headache from Adderall? jodie, posted by IsoM on February 13, 2003, at 13:32:08

Do you find that dex makes you tired sometimes? I find the effect very unpredictable: sometimes, I'm wired, other times I'm verrrrrrrrrrrry slow and tired.

Sleep has nothing to do with these variations. Even taking more (though I try to stay at the same dose) does not seem to alter this effect.

Otherwise, I find dex an excellent choice for clean-ness and few side effects.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:zenclear thread:140397
URL: http://www.dr-bob.org/babble/20030208/msgs/200128.html